# SDR A21A9649001

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Engine: Rroyce SPEY55515P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Leaking
- Location: Engine
- Component: Garrtt, GTPC364A
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TEAR DOWN REPORT CONFIRMS MULTIPLE OIL LEAKS IN AREA OF OIL TANK POSSIBLY MIGRATING INTO INLET PLENNUM WHICH CAUSED SMOKE OUT THE BLEED AIR AND TAILPIPE.  (M)
